# SDR SWIA202310270818

- Difficulty date: August 18, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET COUNTER SINKS ARE DAMAGED AT LWR NUTPLATE HOLE UNDER 141AL (MARKED).   (C-CHECK RO 10/29/2023)   REPAIRED RIVET COUNTER SINKS UNDER ACCESS PANELS 141AL REF REO 601R-53-21-3648 REV-- DATED 2023-09-12 . COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD .SEE CONTINUATION CARD FOR DETAILS
